# SDR IPXA10B63007

- Difficulty date: August 17, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 73,632 hours, 13,252 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 2650-2660
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SURVEY SEQUENCE NO 580-F1-15 FUSELAGE AT BETWEEN BS2650 TO BS2661 & STR 11R - 13R AREA EXISTING REPAIR DOES NOT CORRELATE TO SRM.  SURVEY SEQ 580-F1-15 FUSELAGE AT BETWEEN BS2650-BS2661 & STR 11R-13R AREA SKIN REPAIRED IAW HXRS R53-81-36813 REV A & EO B747-5330-39750A ORG MAT'L IS CLAD 2024T3 BONDED SKIN 0.016" 2 PLIES. FINAL CUTOUT SIZE 2.8" X 5" MAT'L 2024T3 0.063" USED AS FILLER & REINSTALLED EXISTING DOUBLER 0.071". REPAIR SIZE 5.45" X 5.7".
